Is it bad if I have tightness in the chest area after sitting for a long time?I usually feel it in the area just below my breasts. In had real bad chest pain on a Thursday Dec. 2011 and went to doc but sent me to ER spent 5 hours & $3000 only to be prescribed famotidine 20MG for 2 weeks.. I also had IV hydration & antacids put in me. I had IV hydration since I had been sick the three days before with vomiting.
Is it bad if I were to take an antacid daily? Any advice on how to fix this. See a Doc? Just continue occasional antacid use. I usually notice the pain as well after many days of eating greasy or deep fried foods from work. Since then I have had to use antacids last July, last January and this june for 3-4 days. to relieve the pain in chest area.
if u are taking antacid that often then there is probably a more deeper problem there. I did that too, ate tums like candy before being diagnosed with GERDS. yes see a dr. a GI doctor would be a good idea. but if u have good primary dr he can probably get you on the right path. GERDS/ acid reflux are serious problems whether you deal with them medically or holistic is you choice but you really have to find out whats going on. Chest pain is a symptom to it.
Is it possible for you to send (antidiabetic@rediffmail) me scanned copy of your ER with report and prescription of doc. then definitely I will be able to tell you. I don't think that the tightness in the chest area is a result of sitting for a long time. Either it must be cold atmosphere or when one seat under fan for longer period.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.